MAUDE Adverse Event Report: IMPERATIVE CARE INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC035158
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility has not yet provided confirmation if the device is available for return.The manufacturing records for this lot did not reveal any issues pertaining to design, manufacturing, or quality.All lot acceptance activities have been met, and appropriate sampling and inspection was completed to ensure the devices in the lot met specifications.
 
Event or Problem Description
Patient presented with an m3 middle cerebral artery (mca) occlusion.Access was obtained with a competitor access catheter with purchase in the high cervical segment of the internal carotid artery (ica).A competitor guide wire was advanced until it crossed the clot in m3 mca, and the zoom 35 was advanced to the face of the clot.The m3 mca vessel size was noted to be approximately 1.5mm.One pass was performed, and upon removal of the zoom 35 clot appeared to be on the distal tip.Angiogram performed after the first pass indicated a vessel perforation in the m3 mca.The operator believes the perforation was due to patient movement during the aspiration procedure.The case was concluded and the patient was intubated to manage the bleeding.The stroke self-resolved and patient is currently doing well.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE INC
1359 dell avenue
campbell CA 95006 6609
MDR Report Key12136379
Report Number3014590708-2021-00010
Device Sequence Number11615803
Product Code NRY
UDI-Device Identifier00812212030207
UDI-Public(01)00812212030207(17)220325(10)F2107701
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Model NumberICRC035158
Device Catalogue NumberICRC035158
Device Lot NumberF2107701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;